# SDR AALA201901249002

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 95,755 hours, 15,493 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire Harness
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A WIRE HARNESS BURNED. MAINTENANCE REPLACED BOTH  SECTIONS IAW WDM 23-32-43.
